PROOFS OF CONJECTURES OF SANDON AND ZANELLO ON COLORED PARTITION IDENTITIES
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In a recent systematic study, C. Sandon and F. Zanello of- fered 30 conjectured identities for partitions. As a consequence of their study of partition identities arising from Ramanujan’s formulas for mul- tipliers in the theory of modular equations, the present authors in an earlier paper proved three of these conjectures. In this paper, we provide proofs for the remaining 27 conjectures of Sandon and Zanello. Most of our proofs depend upon known modular equations and formulas of Ra- manujan for theta functions, while for the remainder of our proofs it was necessary to derive new modular equations and to employ the process of duplication to extend Ramanujan’s catalogue of theta function formulas.
Abstract
In a recent systematic study, C. Sandon and F. Zanello of- fered 30 conjectured identities for partitions. As a consequence of their study of partition identities arising from Ramanujan’s formulas for mul- tipliers in the theory of modular equations, the present authors in an earlier paper proved three of these conjectures. In this paper, we provide proofs for the remaining 27 conjectures of Sandon and Zanello. Most of our proofs depend upon known modular equations and formulas of Ra- manujan for theta functions, while for the remainder of our proofs it was necessary to derive new modular equations and to employ the process of duplication to extend Ramanujan’s catalogue of theta function formulas.
참고문헌 (17)
- G. E. Andrews, "The Theory of Partitions" (1998), Cambridge University Press
- G. E. Andrews, "Ramanujan's Lost Notebook. Part I" (2005), Springer
- G. E. Andrews, "Integer Partitions" (2004), Cambridge University Press
- N. D. Baruah, "Partition identities and Ramanujan's modular equations", J. Combin. Theory Ser. A, 114(6), pp.1024~1045 (2007)
- N. D. Baruah, "Partition identities arising from theta function identities", Acta Math. Sin. (Engl. Ser.), 24(6), pp.955~970 (2008)
- N. D. Baruah, "Colored partition identities conjectured by Sandon and Zanello", Ramanujan J., to appear, ~
- B. C. Berndt, "Ramanujan's Notebooks. Part III" (1991), Springer-Verlag
- B. C. Berndt, "Number Theory in the Spirit of Ramanujan" (2006), American Mathematical Society
- B. C. Berndt, "Partition-theoretic interpretations of certain modular equations of Schroter, Russell, and Ramanujan", Ann. Comb, 11, pp.115~125 (2007)
- B. C. Berndt, "Identities for partitions with distinct colors", Ann. Combin., to appear, ~
- 2004 del Dipartimento di Matematica "Ennio De Giorgi", Universita degli Studi di Lecce, 2004, "Classical Partition Identities and Basic Hypergeometric Series, Quaderno 6", pp.2004, W. Chu
- H. M. Farkas, "Partitions and theta constant identities, in The Mathematics of Leon Ehrenpreis", Contemp. Math. No, 251, pp.197~203 (2000), American Mathematical Society
- S. Kim, "Bijective proofs of partition identities arising from modular equations,", J. Combin. Theory Ser. A, 116(3), pp.699~712 (2009)
- S. Ramanujan, "Notebooks, (2 volumes)" (1957), Tata Institute of Fundamental Research
- C. Sandon, "Warnaar's bijection and colored partition identities", I, J. Combin. Theory Ser. A, 120(1), pp.28~38 (2013)
- C. Sandon, "Warnaar's bijection and colored partition identities. II", Ramanujan J, 33(1), pp.83~120 (2014)
- S. O. Warnaar, "A generalization of the Farkas and Kra partition theorem for modulus 7", J. Combin. Theory Ser. A, 110(1), pp.43~52 (2005)
